Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Solatol, dizziness, palpitations, anxiety. Due to increase in Solatol or dieting?

i have been taking sotalol 80mg in morning and 120 mg at night for stv, i was getting a cpl of episodes that do stop on there own so the dr upped my tablets to 120 morning and night 1 week ago, iv also been dieting for the last 3 weeks, in the last 4 days i have had excessive dizzyness and very tired along with palpuations that seem to occur from late afternoon the early evening. th dizzyness is causeing my anxiety to flair up, is this all because of the increase in sotalol or my dieting of 3 weeks? diets consists of water, fruit, veg, and little but some meat, salads. wholemeal bread, fish,
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi js,
Thanks for posting your query.
Sotalol is a beta blocker with significant anti-arrhythmic properties.
It can cause significant bradycardia and sick sinus syndrome like symptoms and hypotension, dizziness and fatigue.
You should get evaluated by a cardiologist for the overdose possibility and tune up the dose.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor